# SDR A6WA200840274

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON BRACKETS ON INTERCOSTALS FS 621 TO FS 625.30 STRINGER 14 RT AND LT SIDE.  (M)  REPLACED BRACKET ON INTERCOSTAL FS 621.00 STR 14 RT & IAW REO 601R-53-61-100.
